# SDR TWAA0018008

- Difficulty date: November 15, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON LATERAL FLOOR PANEL SUPPORT, BETWEEN PANEL MARKED NUMBER 3 AND 3A, AT APPROX STA 180.  REPLACED FLOOR PANEL SUPPORT, PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30.
